Browse Title Index


 
Issue Title
 
Vol 24, No 1 (1984) Boundary value problems for the Helmholtz equation in a rectangular polyhedral angle of the Euclidean n-space Abstract   PDF
M. Filar
 
Vol 17, No 2 (1974) Integration generated by a volume which is an infinite sum of volumes Abstract   PDF
W. M. Bogdanowicz, J. N. Welch
 
Vol 6, No 1 (1961) O pewnych warunkach wystarczających rozwijalności jądra na szereg dwuliniowy Abstract   PDF
F. Barański
 
Vol 6, No 1 (1961) O pewnym zagadnieniu brzegowym na wartości własne jednokrotne w przypadku n-wymiarowym Abstract   PDF
F. Barański
 
Vol 6, No 1 (1961) O pewnym zagadnieniu dotyczącym wartości i funkcji własnych dla płyty i membrany Abstract   PDF
E. Śliwiński
 
Vol 6, No 1 (1961) O pewnym zagadnieniu F. Leji dotyczącym sumowania kierunkowego macierzy Abstract   PDF
F. Barański
 
Vol 18, No 1 (1974) On bilinear series in Banach spaces III Abstract   PDF
H. Sampławski
 
Vol 18, No 1 (1974) On convergence of biblinear integrals Abstract   PDF
H. Sampławski
 
Vol 17, No 2 (1974) On some extremal problem for certain classes of close-to-starlike functions Abstract   PDF
J. Kaczmarski
 
Vol 26, No 1 (1986) On some linear topology on Orlicz spaces \(L*_E^\varphi(\mu)\) II Abstract   PDF
M. Nowak
 
Vol 26, No 1 (1986) On some summability methods of the Abel type Abstract   PDF
L. Rempulska
 
Vol 26, No 1 (1986) On the construction of fundamental matrices of systems of linear differentia equations with constant coefficients Abstract   PDF
S. Szufla
 
Vol 53, No 2 (2013) On the strict convexity of Besicovitch-Musielak-Orlicz spaces of almost periodic functions equipped with the Orlicz norm Abstract   PDF
A. Daoui, M. Morsli, M. Smaali
 
Vol 17, No 2 (1974) Solutions of class \(C^r\) with respect to the parameter of a linear functional equation Abstract   PDF
S. Czerwik
 
Vol 19, No 2 (1977) Sur la courbure de l’image du rayon dans la classe \(S^c_\alpha\) des fonctions con vexes d’ordre α Abstract   PDF
J. Zderkiewicz
 
Vol 11, No 1 (1968) A certain class of topological spaces Abstract   PDF
C. E. Aull
 
Vol 21, No 2 (1979) A certain theorem on the oscillation of solutions of equation \((p(t)x')' + q(t)x = 0\) Abstract   PDF
K. Zima
 
Vol 21, No 2 (1979) A characterization of a family of distributions Abstract   PDF
H. Pisarewska
 
Vol 46, No 1 (2006) A characterization of linear-multiplicative functionals in topological algebras Abstract   PDF
Maciej Łuczak
 
Vol 19, No 1 (1976) A characterization of non-locally bounded Orlicz spaces by power series with finite domain of convergence Abstract   PDF
W. Fischer, U. Schӧler
 
Vol 24, No 2 (1984) A characterization of relation of likeness for linear graphs Abstract   PDF
J. P. Duda
 
Vol 14, No 1 (1970) A characterization of Silov boundary in function algebras Abstract   PDF
W. Zelazko
 
Vol 47, No 1 (2007) A characterization of \((t_1,\dots,t_n)\)-Wright affine functions Abstract   PDF
Andrzej Olbryś
 
Vol 52, No 1 (2012) A Common Fixed Point Theorem for Set-valued Contraction Mappings in Menger Space Abstract   PDF
B. D. Pant, Sunny Chauhan, Suneel Kumar
 
Vol 45, No 2 (2005) A comparison of some conditional functional equations Abstract   PDF
Jacek Chmieliński
 
1 - 25 of 1193 Items 1 2 3 4 5 6 7 8 9 10 > >> 
© Copyright Polskie Towarzystwo Matematyczne | Hosted by MIMUW | Design: Podpunkt | Production: Paweł Witkowski inTOOLS


The journal sponsored by

Ministry of Science and High Education

ISSN: 0373-8299